# SDR FDEA200912074363

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828820300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; DUMMY SEAT TRACK; OVERHEAD MAIN CABIN FLOOR STRUCTURE IS CRACKED IN THE RADIUS AT FRAME 60. STR 30R. REMOVED DUMMY SEAT TRACK IAW AMM 51-40-21, PG 7.  LOCATED AND DRILLED HOLES IN THE NEW SEAT TRACK PN A5327828820300, PO NR 592553.5 IAW SRM 51-40-44.  INSTALLED NEW DUMMY SEAT TRACK IAW AMM 51-40-21, PG 7.
